Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can this black patch be removed from my cheek ?

hi doc i have got a black patch on my right cheeck and have a hair growth only on the patch what is the best solution???????????????????help me doc
Tue, 24 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
Hi Prabesh Malla
Welcome to HealthcareMagic.

You probably have a Nevus with hair. This finding can be due to any underlying disease or a disease itself.I advise you to visit your Dermatologist and get this examined and if needed a biopsy might be taken.This should be differentiated from cancer and so treatment depends on it.

Take care.
I find this answer helpful
General Surgeon Dr. Swapnendu Sekhar Ghosh's  Response
welcome to healthcaremagic
best solution is to consult a plastic surgeon and take appropriate treatment may be cosmetic surgery
I find this answer helpful
  User's Response
Prabesh Malla's  Response
i have done larger surgery for 4 times but its still there
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i develop some black lines on my cheeks which is taking more than a year to go i have a oily skin but i try to keep myself in ac because of which any acne mark is not going away easily the marks which use ti go in 3 mths are takin more than two years to go

doctor1 MD

hello i wanted to ask you i had a nose bleed like 4 years ago and then i got it checked out and that had an exray now my noise is fine but it left a balck patch on my skin whci dont gooo for years on my right check. i use to tilt my head up so my nose blood flow to stay up from my right nostril did that affect my right cheeck to have black pathes along side near my eye

doctor1 MD

i have skin problem in my cheek some black spot or some thing is there .that make my face look black and also help me to get fair

Recent questions on  Biopsy

doctor1 MD

My mother is 89 and on hospice care for advanced A.D. she has developed, over past year, an indentation on the top of her skull running left to right about three inches back from the front of the scalp. She has several large nodules on her thyroid, but her endocrinologist declined to pursue with needle biopsy or surgery due to her age and advanced disease, A.D. what do you think could be the cause of the changes in the top of her skull, indentation. She also has had significant loss in brain mass in past 12 years per MRI studies ren years apart.

doctor1 MD

i m an SLE patient but it is controlled..since 5 years..and i didnt suffer except from arthritis in my first months only....but in my last periodic examination..i found my albumin in urine ++ the doctor told me to repeat the test ...coz it may be of wrong diet habits..so please what food should i avoid coz this result will determine wheather i ll do biopsy or not...thnxx

doctor1 MD

I am a renal transplant patient. Surgery done 6 months back. After transplatation I used to take immuno suppresents like Pangraf, Cellcept and Prednisolon. Immediate after surgery my S.Creatin levels were 1.4, 1.3, 1.2 then 1.5 etc..After one month of when I checked my Tac level it was very high ie, 14.4. Then Pangraf dosage reduced for next one month.But there was no significant reduction in Creatin and then checked Tac level it shows 14.1. At that time S.Creatin was 1.7.Then stopped Pangraf and started Certican .25. A sudden increase in S.creatin and it became 2.6. My Biopsy shows ATN+ and other readings were quite normal. My Potassium and RBS are quite normal. Then started Neoral 50mg and tried 25mg, but again S.creatin level gets increased and now it is 3.6. My Doppler test parameters are normal. What would be the remedy on this problem??How it is happened like this? My donor is my brother. I am 42 Years old.

doctor1 MD

prescribed fluocinonide (.05%) for itchy, indeterminate rash on legs and thighs. Slight improvement, but more bumps are appearing in different areas. Biopsy inconclusive. Rash continues to erupt, although lesser in degree. Continue the fluocinonide?

doctor1 MD

Hi there I’m a 42 yo healthy male with mild psoriasis and psuedogout. Recent routine blood tests were normal. Three weeks ago whilst I had a mild sore throat and cold, I discovered a raised lymph node on my right side of neck 2 inches down from...

doctor1 MD

Hi I have been diagnosed with prostate cancer from a biopsy . They think it is confined to prostate. GS 3+4. 19/12 probes positive. 15% of tissue cancerous. 1) do you recommend radiation or surgery 2) for surgery do you recommend open, laproscopic...

doctor1 MD

My father is 70 years old and has been detected with out of bound reports for some of the Tests related to Kidney . Attached are prescriptions and reports. I need your guidance on how to proceed further. Here are some artifacts: 1. He underwent...